# SDR HEEA072432

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412050045107
- Part serial: A182
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVING CENTER PIVOT SADDLE; IT WAS FOUND THAT THERE WAS NO HOT BOND AGENT UNDER PIVOT. REPAIRED.
